Revistes Catalanes amb Accés Obert (RACO)

Índex de títols


 
Número Títol
 
1992: Vol.: 43 Núm.: 3 $*$-value functions and total subrings in $^\ast$-field Resum   PDF
Ismail M. Idris
 
2006: Extra Volume A boundary integral equation for Calderón's inverse conductivity problem Detalls   PDF
Kari Astala, Lassi Päivärinta
 
1999: Vol.: 50 Núm.: 3 A characterisation of the circle group Resum     PDF
Wojciech Chojnacki
 
1997: Vol.: 48 Núm.: 4 -6 A characterization of Orlicz spaces isometric to L_{p}-spaces Resum     PDF
Grzegorz Lewicki
 
1987: Vol.: 38 Núm.: 3 A characterization of the duals of some echelon Köthe spaces of Banach valued functions Resum   PDF
Cristina Jordán LLuch, Juan Ramón Torregrosa Sánchez
 
2000: Vol.: 51 Núm.: 1 A characterization of Valdivia compact spaces Resum     PDF
Ondřej Kalenda
 
1986: Vol.: 37 Núm.: 1 A class of operators from a Banach lattice into a Banach space Resum   PDF
Óscar Blasco
 
1993: Vol.: 44 Núm.: 1 -3 A commutator theorem with applications Resum   PDF
Mario Milman
 
1994: Vol.: 45 Núm.: 3 A commutator theorem with applications Detalls     PDF
Mario Milman
 
1963: Vol.: 15 Núm.: 3 A complex inversion theorem for a generalization of Laplace transform Detalls   PDF
J. M. C. Joshi
 
1977: Vol.: 28 Núm.: 2 A condition of Busemann-Fèller type for the derivation of integrals of functions in the class Φ(L) Detalls   PDF
Ireneo Peral
 
1952: Vol.: 5 Núm.: 2 A constructive theory for the equations of flows with free boundaries (*) Detalls   PDF
Eduardo H. Zarantonello
 
1997: Vol.: 48 Núm.: 4 -6 A continuity in the weak topologies of a vector integral operator Resum     PDF
Y. N. Kuzmin
 
1965: Vol.: 17 Núm.: 2 A determinantal inequality in Hilbert space Detalls   PDF
Shen-Chi Tang
 
1997: Vol.: 48 Núm.: 1 -2 A differential criterion for complete intersections Resum     PDF
B. de Smit
 
1986: Vol.: 37 Núm.: 1 A direct proof of Gödel's incompleteness theorems Resum   PDF
José F. Prida
 
1993: Vol.: 44 Núm.: 1 -3 A dual property to uniform monotonicity in Banach lattices Resum   PDF
W. Kurc
 
2010: Vol.: 61 Núm.: 2 A Fixed Point Theorem in Locally Convex Spaces Resum
Vladimir Kozlow, Johan Thim, Beng Ove Turesson
 
1993: Vol.: 44 Núm.: 1 -3 A Fourier inequality with $A_p$ and weak-$L^1$ weight Resum   PDF
H. P. Heinig
 
1973: Vol.: 24 Núm.: 2 A Generalization of Echelon Spaces Detalls   PDF
G. Crofts
 
1997: Vol.: 48 Núm.: 1 -2 A generalization of Eichler's trace formula Resum     PDF
Juliusz Brzezinski
 
1963: Vol.: 15 Núm.: 3 A generalization of Laguerre polynomials Detalls   PDF
S. K. Chatterjea
 
1977: Vol.: 28 Núm.: 1 A generalization of the dual Beta-Function model Detalls   PDF
Alberto Pérez de Vargas, M. Quirós
 
2007: Vol.: 58 Núm.: 2 A generalization of the Nikodym boundedness theorem Resum   PDF
Christopher Stuart
 
1985: Vol.: 36 Núm.: 3 A genus for $n$-dimensional knots and links Resum   PDF
Alberto Cavicchioli
 
1 - 25 de 1093 elements 1 2 3 4 5 6 7 8 9 10 > >>